Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chronic depression, had heaviness, profuse sweating, tiredness post smoking, persistent spots on the face even after cessation. What can be done?

Hi doctor ,, unfortunatly i am patient of deperession and brain disorder from early child now i am 31 years using medicines from my years ,, some years before i smoke and drug too much and after smoking i feeling that my head become heavy, sweating come out from my arm pets and i become tired ,after some years thier are spots apper on my face even i quite smoking from 6 months but it is still present on face ,, what you suggest please thanks wiike
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The present symptoms you are pointing may not be due to the smoking cessation or side effects arising out of it. Also you stopped smoking 6 months back. Body takes care and repair itself mostly in this period. Consult a dermatologist for the spots.

Regarding depression, time and again it has been proven that medicines alone cannot cure depression. Go for meditation, yoga and psychotherapy which can do wonders.

Get well soon.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor